American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P35) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Jesper M. Møller. Homotopy Lie groups . Bull. Amer. Math. Soc. 32 (1995) 413-428. MR 1322786.
Abstract, references, and article information   
View Article: PDF

[2] C. P. Boyer, J. C. Hurtubise, B. M. Mann and R. J. Milgram. The Atiyah-Jones conjecture . Bull. Amer. Math. Soc. 26 (1992) 317-321. MR 1130447.
Abstract, references, and article information   
View Article: PDF

[3] Yves Félix, Stephen Halperin and Jean-Claude Thomas. Elliptic spaces. Bull. Amer. Math. Soc. 25 (1991) 69-73. MR 1085825.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1